MathSciNet Relay Station
MathSciNet bibliographic data
MR2661574 (2011g:58055) 58J60 (58J05)
Wang, Changyou A remark on nonlinear Dirac equations. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3753–3758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement